Volume 18, issue 3 (2014)

Recent Issues

Volume 21
Issue 6, 3191–3810
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
$K$–theory, LQEL manifolds and Severi varieties
1245

Oliver Nash

On the rational homology of high-dimensional analogues of spaces of long knots
1261

Gregory Arone and Victor Turchin

The field of definition of affine invariant submanifolds of the moduli space of abelian differentials
1323

Alex Wright

Skeleta of affine hypersurfaces
1343

Helge Ruddat, Nicolò Sibilla, David Treumann and Eric Zaslow

Nonnegatively curved $5$–manifolds with almost maximal symmetry rank
1397

Fernando Galaz-Garcia and Catherine Searle

A mirror theorem for the mirror quintic
1437

Yuan-Pin Lee and Mark Shoemaker

An analytic family of representations for the mapping class group of punctured surfaces
1485

Francesco Costantino and Bruno Martelli

Covering link calculus and the bipolar filtration of topologically slice links
1539

Jae Choon Cha and Mark Powell

Open book foliation
1581

Tetsuya Ito and Keiko Kawamuro

A categorification of $\boldsymbol{U}_T(\mathfrak{sl}(1|1))$ and its tensor product representations
1635

Yin Tian

Topological rigidity and $H_1$–negative involutions on tori
1719

Frank Connolly, James F Davis and Qayum Khan

Conifold transitions via affine geometry and mirror symmetry
1769

Ricardo Castaño-Bernard and Diego Matessi